MAUDE Adverse Event Report: ARTHREX, INC. DEPTH DEVICE, 2.0MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DEPTH DEVICE, 2.0MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DEPTH DEVICE, 2.0MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6), 2023, it was reported by a sales representative via sems that an ar-18800-38 depth device is broken.This occurred during a case.There was no additional information provided, additional information has been requested.
 
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-18800-38, serial/batch number (b)(6), was received for investigation.Visual evaluation observed that the depth device shaft's tip was broken off.The most probable cause is applying excessive mechanical forces upon insertion/use.

Brand Name
DEPTH DEVICE, 2.0MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17559553
Report Number1220246-2023-07514
Device Sequence Number3600166
Product Code LXH
UDI-Device Identifier00888867385443
UDI-Public00888867385443
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH DEVICE, 2.0MM
Device Catalogue NumberAR-18800-38
Device Lot Number052215
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown